# SDR DHL2007748017

- Difficulty date: October 11, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 990 JUST ABOVE STRINGER 27L.  CUT DAMAGE AREA AT BS 990 ABOVE STRINGER 27L DIMENSION 1" BY .75" IAW B-727 SRM 51-40-3 FIGURE 1.  FABRICATED FRAME REPAIR FROM 7075-O PO NR 9004690 DIMENSION 9" BY 4" IAW B-727 SRM 51-40-3 FIGURE 1.  HEAT TREATED PART FROM 7075-0 TO 7075-T6 IAW FAS REPORT NR 2-37153-801 REV A FORM NR FAS0115 REV 11.  PART AND AREA TREATED AND PRIMED IAW B-727 SRM 51-10-2.  FRAME REPAIR INSTALLED AT BS 990 ABOVE STRINGER 27L IAW B-727 SRM 51-40-3 FIGURE 1 AND 53-10-2 FIGURE 5.
